The solution of certain nonlinear systems of difference equations
Doklady Akademii Nauk, Tome 188 (1969) no. 5, pp. 982-985
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_188_5_a4,
author = {E. G. D'yakonov},
title = {The solution of certain nonlinear systems of difference equations},
journal = {Doklady Akademii Nauk},
pages = {982--985},
year = {1969},
volume = {188},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_188_5_a4/}
}
E. G. D'yakonov. The solution of certain nonlinear systems of difference equations. Doklady Akademii Nauk, Tome 188 (1969) no. 5, pp. 982-985. http://geodesic.mathdoc.fr/item/DAN_1969_188_5_a4/